# SDR AALA20131110013

- Difficulty date: November 10, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 11,264 hours, 4,432 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX   INFLIGHT ORD-SNA  CREW REPORTED TE FLAP ASYMMETRY ON APPROACH.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT HAND FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
